# SDR ASAA0340316

- Difficulty date: July 25, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-400
- Aircraft serial: 24795
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Support
- Part number: 2238883
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBOARD SUPPORT STRAP AT STA 767 CORRODED.  REPAIRED IAW SRM.  (M)
